# SDR SWIA201437454

- Difficulty date: May 9, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Aircraft time: 33,174 hours, 45,346 cycles
- System (JASC): 2420 · AC Generation System
- Part: Control Unit
- Condition: Failed
- Location: Adg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ADG DEPLOYED AFTER TAKEOFF.   REPLACED AUTO DEPLOY CONTROL UNIT.
